# SDR ASAA0540764

- Difficulty date: December 29, 2005
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N795AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25112
- Aircraft time: 40,103 hours, 22,534 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 654659320
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE- CORROSION ON FWD CARGO FRAME SHEAR TIE AT BSTA 500B BL 0, STR 28 LT.  FOUND CORROSION TO BE OUT OF LIMITS, FABRICATED AND INSTALLED REPAIR TO FRAME SHEAR TIE IAW SRM.  (K)
